# SDR ABXA9701240

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 592489752
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED BRACKET IN THE AFT SIDE ON RT MLG WHEEL WELL AT FS 785 AND LONG 22R.  REPLACED BRACKET IAW DC-9 SRM 51-30-5.
